# SDR DLM88081406

- Difficulty date: October 23, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 52,418 hours, 40,495 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 10090013
- Part serial: DL254
- Condition: Cracked
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON NOSE OF RADOME.  C/W BIRDSTRIKE INSPECTION PER AMM FOUND RADOME CRACKED.  REPLACED RADOME PER AMM.
